# SDR SWAA2024061085889

- Difficulty date: May 15, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1088 Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HORIZONTAL BEAM WEB AT STA 1088+1' RBL 20 CRACKED<[01] SUMMARY EA 24-153-01328 HAS BEEN ISSUED.
